The structure of finite point lattices of quasivarieties
Doklady Akademii Nauk, Tome 310 (1990) no. 3, pp. 525-528
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_3_a1,
author = {K. V. Adaricheva and V. A. Gorbunov},
title = {The structure of finite point lattices of quasivarieties},
journal = {Doklady Akademii Nauk},
pages = {525--528},
year = {1990},
volume = {310},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_3_a1/}
}
K. V. Adaricheva; V. A. Gorbunov. The structure of finite point lattices of quasivarieties. Doklady Akademii Nauk, Tome 310 (1990) no. 3, pp. 525-528. http://geodesic.mathdoc.fr/item/DAN_1990_310_3_a1/